# SDR ASAA2013080295724

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 25,735 hours, 7,753 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE WARNING APPEARED AFTER ENGINE START AND GENERATORS PLACED ONLINE.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURE, CORRECTED PROBLEM.
